# SDR FDEA201902210466

- Difficulty date: February 21, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB300618
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD LEADING EDGE COMPARTMENT FORMER AT APPROXIMATELY STATION XIS 237 FOUND CRACK. FORMER ON RIGHT HAND WING INBOARD LEADING EDGE COMPARTMENT AT APPROXIMATELY STATION XIS 237. REMOVED AND REPLACED AS PER AMM 20-50-02. FORMER FABRICATED AS PER DWG ARB 3006 REV G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
